# SDR CALA2022022100453

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 78,779 hours, 16,658 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141T33112
- Condition: Damaged
- Location: Sta 368
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE (HOLE) ON RT SIDE OF FUSELAGE, JUST AFT OF STATION 368, AND BETWEEN STRINGERS S-5 AND STRINGER S-6. DAMAGE MEASURES 5" X 2" TRANSFER REF HX WO 552872 AND ORIGINATED BY EMP V913166 AT INTERVALS NOT TO EXCEED 11400 PTC THEREAFTER... ACCOMPLISH INSPECTIONS AS PER THE LATEST REV OF ECRA 5310-07976 ON OR BEFORE THE AIRCRAFT REACHES 37500 PTC. REPEAT INSPECTIONS OK TO DIP FUSELAGE SKIN BETWEEN DR STA129.96 & STA390 AND S5R & TOMC-APPROVAL FROM SC1ELBYC COMMENT 6R CRACK & GOUGE DMG MEASURES 5" X 2" ? INTERIM REPAIR C/W , ACCOMPLISH THE INSPECTIONS PER THE LATEST REVISION OF ECRA 5310-07976 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 11,400 FLIGHT CYCLES THEREAFTER. PER ECRA 5310-07976 INSPECTIONS TO BE PERFORMED IAW ECRA 5310-07976 PART 2... QC QC REVIEWED. INIT: 37,500 TAFC (INIT TO RIR -0692) RIR: EVERY 11,400 FC
